Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Logic of Least Squares

G. A. Barnard
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 25, No. 1 (1963), pp. 124-127
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984548
Page Count: 4
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Logic of Least Squares
Preview not available

Abstract

Two alternative modes of developing the logic of the least squares theorem are presented. The first is based on the mean square error, the second on a notion of restricted sufficiency.

Page Thumbnails

  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127